Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

History of stroke. Difficulty sleeping, no appetite, loose stools, nausea, increased heartbeat. What is it?

I had a stroke in Feb. of 1996, told I had MS, had another spinal tap, after taking Beta Feron for three months, tap came out neg., started on warfarin in march 1966. Did great for years, then my hemoglobin dropped to 3.7 and was put in the hospital to get some blood, it took 24 hours to get my blood because I have antibodies. Was told I had autoimmune hemolytic anemia and put on prednisone, my Dr at the time started telling me I had Systemic Lupus. Then after awhile something happened and I couldn't sleep, had NO energy, racing heart, nausea, NO APPITATE, loose stools, dry mouth, lost over thirty pounds while on 80 mg of prednisone. Say a Rhumitoligest and tested for Sjogren's, which I have. Everything is starting again. What is going on?
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Rheumatologist 's  Response
Thanx for asking you query.

Well you didnt mention your age when you had stroke because young age stroke can be a manifestation of connective tissue disorders You didnt give an account of which antibodies you are positive and on which grounds your diagnosis was made of sjogrens syndrome . Sudden fall in Hb can be due to autoimmune hemolytic anaemia but you didnt mention whether after starting steroids it showed an improvement and by how much .If you suffer from sjogrens syndrome as you have mentioned then disease activity should be evaluated at earliest by ESR , CRP, Schirmers test and other relevant investigation as desired by your treating doctor. Losing weight even being on steroids for the autoimmune disorder , indicates that you need an expert advise and detailed investigations at the earliest .Kindly dont ignore the issue and seek medical help at earliest.

Get well soon .
Take care.

Dr. Shruti
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor